Alert archive / South Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 26, 2012, 4:21 PM EDT for Hampton County, South Carolina. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 4:21 PM EDT (20:21 UTC)
- Expired
- Jul 26, 2012, 4:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, SC
County Hampton County, SC
The radar
The Charleston,SC radar (KCLX), 21 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:40 PM EDT | TSTM WND DMG | Estill, SC | THE HAMPTON COUNTY WARNING POINT REPORTED TREES AND POWERLINES WERE BLOWN DOWN THROUGHOUT THE CITY OF ESTILL. SOME STREETS IMPACTED BY FALLEN TREES INCLUDE 3RD STREET...WYMAN BLVD...APPLEBEE STREET AND MORRISON AVENUE SOUTH. THE CITY IS CURRENTLY WITHOUT POWER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2498 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1178 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
705 WWUS82 KCHS 262021 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 421 PM EDT THU JUL 26 2012 SCZ042-262045- HAMPTON- 421 PM EDT THU JUL 26 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON COUNTY THROUGH 445 PM EDT... AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LENA TO SHIRLEY... MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ESTILL...LENA...SCOTIA AND SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3278 8113 3262 8128 3266 8139 3279 8130 TIME...MOT...LOC 2021Z 073DEG 8KT 3275 8120 3266 8129 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 26, 3:17 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 26, 3:17 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
317 PM EDT THU JUL 26 2012
.SYNOPSIS...
A PERSISTENT TROUGH OF LOW PRESSURE WILL REMAIN INLAND THIS WEEKEND
AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST. THE FRONT
WILL LIKELY STALL IN THE VICINITY EARLY NEXT WEEK BEFORE DISSIPATING
THROUGH THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A PRONOUNCED SURFACE TROUGH HAS TAKEN SHAPE TODAY NOW THAT THE
UPPER RIDGE HAS WEAKENED AND SHIFTED EAST. THE TROUGH IS QUITE
APPARENT ON VISIBLE SATELLITE IMAGERY WHERE THE CUMULUS CONGESTUS
HAS PRIMARILY DEVELOPED...ALONG A LINE FROM BEAUFORT SC WEST SOUTHWEST
INTO SOUTHWESTERN GEORGIA. THERE HAS ALSO BEEN A SLIGHT ENHANCEMENT
TO UPWARD VERTICAL VELOCITIES AND CONVECTIVE GROWTH ALONG THE
FLORIDA PANHANDLE AND EXTREME SOUTHWESTERN GEORGIA ASSOCIATED WITH
WEAK VORTICITY ENERGY.
THE THERMAL RIDGE IS CENTERED OVER CENTRAL SC...THUS THE CURRENT
TEMPERATURES EXCEEDING 100F ACROSS THE MIDLANDS. MID-LEVELS REMAIN
QUITE WARM TODAY WITH 500 MB TEMPS ON BOTH THE CHS AND JAX
SOUNDINGS A BALMY -5C. CONVECTIVE TEMPERATURES WERE AROUND 96F
TODAY WHICH HELD THE CUMULUS DEVELOPMENT UNTIL EARLY AFTERNOON.
SURFACE DEWPOINTS ARE IN THE LOWER TO MIDDLE 70S IN SOUTHEAST GA
AND MIDDLE TO UPPER 70S OVER SOUTHERN SC. CAPE VALUES ACCORDING TO
THE STORM PREDICTION CENTER MESOANALYSIS RANGE FROM 4000-5000 J/KG
WITH DOWNDRAFT CAPE EXCEEDING 1100 J/KG. WE HAVE SEEN A COUPLE
TINY CONVECTIVE CELLS DEVELOP ALONG THE SURFACE TROUGH THIS
AFTERNOON. BUT THE AFOREMENTIONED WARM MID-LEVELS HAS PREVENTED
THE UPDRAFTS FROM PERSISTING OR GROWING IN SIZE. NOW THAT THE
BOUNDARY LAYER HAS MORE OR LESS REACHED ITS MAXIMUM THETA-E AND
THE ISOLATED CONVECTION HAS BEGUN CREATING OUTFLOW BOUNDARIES...
WITH THE SEABREEZE CREEPING INLAND WE SHOULD SEE A CONSIDERABLE
INCREASE IN CONVECTIVE COVERAGE. THIS LOOKS MOST LIKELY ACROSS
SOUTHEAST GEORGIA AND INLAND PORTIONS OF SOUTHERN SOUTH CAROLINA.
A WIDESPREAD SEVERE WEATHER EVENT IS NOT ANTICIPATED. HOWEVER A
FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY THIS
EVENING...ESPECIALLY WHERE MULTIPLE CELLS MERGE OR BOUNDARIES
COLLIDE. DUE TO SUCH HIGH DOWNDRAFT CAPE VALUES BUT WARM
TEMPERATURES ALOFT...THE PRIMARY THREAT WILL BE FROM DAMAGING
STRAIGHT LINE WINDS AND NOT FROM LARGE HAIL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
THE PRIMARY CONCERN DURING THE SHORT TERM PERIOD REVOLVES AROUND
THE THE POTENTIAL FOR HEAT ADVISORY CRITERIA HEAT INDICES.
FRIDAY APPEARS TO BE THE BEST BEST WITH HIGHS IN THE UPPER 90S AND
DEW POINTS IN THE LOWER TO MID 70S. THIS WOULD PRODUCE HEAT INDEX
VALUES 105-110F AWAY FROM THE COAST AND 110-114F ACROSS COASTAL
COUNTIES. ANOTHER HEAT ADVISORY WILL LIKELY BE REQUIRED FOR
FRIDAY...BUT WILL DEFER THESE DECISIONS TO LATER SHIFTS WHO WILL
BE IN A BETTER POSITION TO ASSESS SURFACE DEWPOINT TRENDS.
THEN...THE CHANCES OF HEAT INDEX VALUES AS HIGH AS 110F WILL
DIMINISH SATURDAY AND SUNDAY...PRIMARILY DUE TO SLIGHTLY COOLER
TEMPS...BUT WILL STILL SEE VALUES OF AROUND 105 FOR MANY
LOCATIONS. WILL MAINTAIN THE HWO WORDING FOR EXCESSIVE HEAT.
OTHERWISE...THE UPPER RIDGE THAT HAS BEEN IN CONTROL ACROSS THE
SOUTHEAST THE PAST SEVERAL DAYS WILL BREAK DOWN THROUGH THE
WEEKEND AS IT IS REPLACED WITH BROAD UPPER TROFFING. THE TROF WILL
PRIMARILY BE DRIVEN BY A PRONOUNCED IMPULSE MOVING ACROSS THE GREAT
LAKES FRIDAY AND WILL LINGER OVER THE EASTERN CONUS THROUGH EARLY
NEXT WEEK. AT THE SURFACE...THE INLAND TROF WILL PERSIST IN THE LEE
OF THE APPALACHIANS WHILE A COLD FRONT IS PROGGED TO APPROACH THE
AREA FROM THE NORTHWEST SATURDAY INTO SUNDAY. THE FRONT SHOULD
EVENTUALLY STALL AND WEAKEN IN THE VICINITY AND OVERALL SHOULD
PRODUCE ONLY SUBTLE CHANGES AS IT LACKS A WELL-DEFINED PLUME OF DEEP
MOISTURE AS EVIDENCED BY PWATS BEING ONLY SLIGHTLY ABOVE NORMAL.
WITH THE LOW LEVEL FLOW CONTAINING MORE OF A WESTERLY
COMPONENT...THE SEA BREEZE WILL LIKELY BE MORE RESTRICTED TO THE
IMMEDIATE COASTLINE. MODEL SOUNDINGS FOR FRIDAY SHOW A DECENT CAP
UNTIL VERY LATE IN THE AFTERNOON WHEN ISOLATED TO SCATTERED
CONVECTION COULD DEVELOP. WITH SOMEWHAT GREATER INFLUENCE FROM THE
UPPER TROUGH/APPROACHING COLD FRONT DIURNAL THUNDERSTORMS COULD
ATTAIN SOMEWHAT GREATER COVERAGE SATURDAY AND SUNDAY...BUT POPS
HIGHER THAN CHANCE/SCATTERED COVERAGE ARE NOT JUSTIFIED.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
FORECAST REASONING HAS NOT CHANGED FOR THE LONG TERM PERIOD WITH
THIS PACKAGE. THE REGION WILL REMAIN IN AN AREA DEFINED BY A BROAD
TROF ALOFT...PERIODICALLY REINFORCED BY EMBEDDED/TRANSIENT SHORTWAVE
ENERGY. THE INLAND TROF OF LOW PRESSURE WILL MORE OR LESS
REMAIN...WITH THE MODELS SHOWING SEVERAL WAVES OF LOW PRESSURE
DEVELOPING WITHIN IT AND RIDING OUT TO THE NORTHEAST THROUGH THE END
OF THE PERIOD. THERE DOESN/T APPEAR MUCH OF AN INCREASE IN DEEP
MOISTURE UNTIL VERY LATE IN THE PERIOD. AS SUCH...POPS GENERALLY
REFLECT CLIMATOLOGY WITH ISOLATED TO SCATTERED DIURNAL SHOWERS AND
THUNDERSTORMS. TEMPS FEATURE A GRADUAL COOLING TREND THROUGH THE
PERIOD...FALLING TO NEAR NORMAL LEVELS BY MID TO LATE WEEK.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
VFR AT KSAV/KCHS THROUGH 18Z/27. AT KSAV...FAIRLY SMALL CHANCES
FOR CONVECTION WITHIN THE VICINITY OF THE TERMINAL...TOO LOW FOR
ANY TAF MENTIONS AT THIS TIME. AT KCHS...TSTM POTENTIAL EVEN
LOWER.
EXTENDED AVIATION OUTLOOK...PRIMARILY VFR EXCEPT FOR SHORT-LIVED
RESTRICTIONS POSSIBLE IN MAINLY AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS.
&&
.MARINE...
THE GENERAL PATTERN OF A SURFACE TROF INLAND AND HIGH PRESSURE OFF
TO THE E AND SE WILL REMAIN PERSIST THROUGH THE PERIOD. THE
PRESSURE GRADIENT WILL TIGHTEN AND LOOSEN THROUGH THE PERIOD AS
THE TROF MEANDERS ABOUT THE CENTRAL CAROLINAS. PERIODS OF 15-20
KNOT S/SW WINDS WILL BE POSSIBLE...ESPECIALLY DURING OVERNIGHT
SURGES AND DURING THE AFTERNOON/EVENING COASTAL SEA BREEZE...BUT
THE LIKELIHOOD OF SMALL CRAFT ADVISORY CONDITIONS REMAINS LOW.
SEAS WILL BE A MIXTURE OF SHORT PERIOD WIND WAVES AND LONGER
PERIOD SWELL...WITH THE RESULTING COMBINED SEAS MOSTLY HELD AT OR
BELOW 4 FT.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
SYNOPSIS...
NEAR TERM...JRL
SHORT TERM...SPR
LONG TERM...BSH
AVIATION...JRL
MARINE...JRL/SPRHazardous weather outlook, Jul 26, 3:32 PM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 332 PM EDT THU JUL 26 2012 GAZ087-088-099>101-114>119-137>141-SCZ040-042-047-051-271945- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND JASPER-COASTAL JASPER- 332 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHEAST GEORGIA AND EXTREME SOUTHWEST SOUTH CAROLINA THROUGH EARLY THIS EVENING. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE AS THEY MOVE THROUGH THE REGION...WITH THE MAIN SEVERE THREAT COMING IN THE FORM OF LOCALIZED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR EXCEEDING 110 DEGREES ON FRIDAY AND PERHAPS SATURDAY AS WELL. ADDITIONAL HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-271945- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 332 PM EDT THU JUL 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ043>045-048>050-052-271945- INLAND COLLETON-DORCHESTER-INLAND BERKELEY-BEAUFORT-COASTAL COLLETON- CHARLESTON-TIDAL BERKELEY- 332 PM EDT THU JUL 26 2012 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXCESSIVE HEAT...TEMPERATURES IN THE MID TO UPPER 90S COMBINED WITH HIGH HUMIDITY COULD LEAD TO HEAT INDEX VALUES REACHING OR EXCEEDING 110 DEGREES ON FRIDAY AND PERHAPS SATURDAY AS WELL. ADDITIONAL HEAT ADVISORIES MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 26, 3:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EDT THU JUL 26 2012
GAZ114-261945-
TATTNALL-
312 PM EDT THU JUL 26 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL COUNTY
THROUGH 345 PM EDT...
AT 309 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR REIDSVILLE...MOVING NORTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS...GORDONIA ALTAMAHA STATE PARK...MANASSAS AND REIDSVILLE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3216 8216 3223 8202 3222 8201 3215 8199
3208 8198 3207 8215
TIME...MOT...LOC 1913Z 246DEG 15KT 3213 8208Special weather statement, Jul 26, 3:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 317 PM EDT THU JUL 26 2012 SCZ042-047-261945- HAMPTON-INLAND JASPER- 317 PM EDT THU JUL 26 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON AND JASPER COUNTIES THROUGH 345 PM EDT... AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM...NEAR CUMMINGS...MOVING NORTH AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... CUMMINGS... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3281 8108 3282 8093 3271 8098 3272 8108 TIME...MOT...LOC 1917Z 186DEG 4KT 3274 8103
Special weather statement, Jul 26, 3:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 354 PM EDT THU JUL 26 2012 SCZ042-043-047-262030- HAMPTON-INLAND COLLETON-INLAND JASPER- 354 PM EDT THU JUL 26 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...JASPER AND COLLETON COUNTIES THROUGH 430 PM EDT... AT 353 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM CUMMINGS TO STAFFORD...MOVING NORTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ALMEDA INTERSECTION...CUMMINGS...ISLANDTON AND VARNVILLE... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3283 8088 3261 8118 3283 8115 3298 8090 TIME...MOT...LOC 1954Z 197DEG 7KT 3283 8095 3263 8113
Special weather statement, Jul 26, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 421 PM EDT THU JUL 26 2012 SCZ042-262045- HAMPTON- 421 PM EDT THU JUL 26 2012 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON COUNTY THROUGH 445 PM EDT... AT 417 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LENA TO SHIRLEY... MOVING WEST AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... ESTILL...LENA...SCOTIA AND SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... GUSTY WINDS OF 40 TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3278 8113 3262 8128 3266 8139 3279 8130 TIME...MOT...LOC 2021Z 073DEG 8KT 3275 8120 3266 8129
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:22 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 17 hr |
| Jul 26, 3:12 PM EDT | Special Weather Statement | CHS | Tattnall | 33 min |
| Jul 26, 5:19 PM EDT | Special Weather Statement | CHS | Evans | 26 min |
| Jul 26, 5:59 PM EDT | Special Weather Statement | CHS | Screven | 31 min |
| Jul 26, 3:17 PM EDT | Special Weather Statement | CHS | Hampton | 28 min |
| Jul 26, 3:54 PM EDT | Special Weather Statement | CHS | Hampton | 36 min |
| Jul 26, 4:36 PM EDT | Severe Thunderstorm Warning | CHS | Hampton | 24 min |
Nearby
Special Weather Statements in South Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.